MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE; PISTON SYRINGE
Catalog Number 309570
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that leakage occurred between the bd luer-lok¿ syringe and needle while drawing up the vaccine.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "customer attempted to draw up vaccine and while that happened created a leak between the needle and syringe.Pharmacist always make sure to secure needle and syringe (tighten and checked before use).2 separate incidents.One date is 03/11/2023 and the other unknown.No patient involvement, did waste expensive vaccine".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 11-apr-2023.H6: investigation summary: one sample and two photos were provided to our quality team for investigation.A visual inspection and functional testing were performed, and no defects or imperfections and leakage were observed.Since the reported defect was not confirmed a manufacturing root cause could not be determined.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.H3 other text : see h10.
 
Event or Problem Description
It was reported that leakage occurred between the bd luer-lok¿ syringe and needle while drawing up the vaccine.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "customer attempted to draw up vaccine and while that happened created a leak between the needle and syringe.Pharmacist always make sure to secure needle and syringe (tighten and checked before use).2 separate incidents.One date is (b)(6) 2023 and the other unknown.No patient involvement, did waste expensive vaccine".

Brand Name
BD LUER-LOK¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16660852
Report Number1213809-2023-00304
Device Sequence Number7263700
Product Code FMF
UDI-Device Identifier00382903095704
UDI-Public00382903095704
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309570
Device Lot Number2301227
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date04/01/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown